Author Topic: need help  (Read 332 times)

[Buddie]

need help
« on: April 16, 2022, 02:44:04 am »
i have been a member for years was going to start my direct taper this year but i am having problems with a brand switch...... i was on watson/actavis  brand  got switch to teva  still take the same dose but the teva pill is causing problems likes it twice as strong as my old brand 

12pm- 0.25mg
4pm-0.25mg
8pm-0.25mg
12am-0.375mg
4am-0.25mg
8am-0.25mg    then the cycle repeats itself   the 1.625mg  daily in a 24 hour span

but like i said the teva is strong making me feel tired  out of it  way to calm  and i can barley function like this
look for some good advice and input  my pills come in 0.5mg  i was already cutting them in half because 0.5mg felt like to much of the watson/actavis brand.......  do i start cutting my teva into 0.125mg ?  or do u just try to reduce my total mg by a whole ?   please help
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need help
« Reply #1 on: April 16, 2022, 10:55:30 am »
How long have you been on the teva pill?  Maybe you need to give yourself some time to adapt to it/stabilize before you begin to taper it??
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need help
« Reply #2 on: April 16, 2022, 08:43:05 pm »
today is day 6  of the switch
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need help
« Reply #3 on: April 16, 2022, 10:27:28 pm »
today is day 6  of the switch

Six days isn't that long.  Would you consider holding for a while until you see how this goes?  You should have a feel for things in a couple of weeks. 
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need help
« Reply #4 on: April 17, 2022, 05:57:41 am »
i talk to someone in another group on fb   and she was having the same problems as me with it being to strong   she said it took her about 2 weeks to adjust and she also said she talk to member on here with the same problem as well and they all adjusted so i am going to stick it out  ..... day 6 is in the books and i had  a few good small windows of feeling how i used to on the old brand ...... minus a few side effects so i will be sticking it out till i get better on the new brand for now ..... i am still searching for a good scale though
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need help
« Reply #5 on: April 17, 2022, 09:30:17 am »
This link contains the equipment, including scale, that he used to taper:

https://benzodrytapermath.com/equipment
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need help
« Reply #6 on: April 18, 2022, 12:28:11 am »
thank you for the link i already had it though........  all the scales on amazon are hit and miss ..... some says its great other say its junk
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need help
« Reply #7 on: April 18, 2022, 10:10:29 am »
Yes, those Amazon reviews can be confusing.  Perhaps a few members will stop by and give their recommendation for a scale to use.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: need help
« Reply #8 on: April 20, 2022, 02:52:12 am »
doubt it but thank you for your response
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.